Lei Liu
Results

Journal Article
Controllability of Quasi-Linear Impulsive Functional Boundary Value Problems
Annals of Applied Mathematics, Vol. 33 (2017), Iss. 1 : pp. 90–101

Journal Article
Bessel Sequences and Its F-Scalability
Advances in Applied Mathematics and Mechanics, Vol. 7 (2015), Iss. 4 : pp. 441–453

Journal Article
Theoretical Study of Stereodynamics for the S+H2 (υ=0-2,j=0)→SH+H Reaction
Journal of Atomic and Molecular Sciences, Vol. 6 (2015), Iss. 3 : pp. 155–163

Journal Article
Theoretical Study on Structural Stability of Alloy Cages: A Case of Silicon-Doped Heterofullerenes
Communications in Computational Physics, Vol. 8 (2010), Iss. 2 : pp. 289–303

Journal Article
Finite-Time Blow-Up and Local Existence for Chemotaxis System with a General Memory Term
Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 1 : pp. 67–82

Journal Article
Existence of Solutions for a Parabolic System Modelling Chemotaxis with Memory Term
Journal of Partial Differential Equations, Vol. 33 (2020), Iss. 2 : pp. 158–170

Journal Article
Finite-Time Blow-Up and Local Existence for Chemotaxis System with a General Memory Term
Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 1 : pp. 67–82